# SDR AALA20170409005

- Difficulty date: April 5, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,962 hours, 8,580 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT WING TRAILING EDGE OUTBOARD AILERON HINGE RIB 5 IS CORRODED AT BONDING JUMPER ATTACH AREA.  REPAIRED HINGE IAW SRM 57-51-02-2R-3.
